# SDR IPXA2020062657004

- Difficulty date: June 24, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 34,485 hours, 23,778 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18196917
- Part serial: 0384B
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY DELCARED, WHEN SELECTING FLAPS 1, THE TRAILING EDGE FLAP ASYM EICAS CAUTION APPEARED ALONG WITH THE TRAILING EDGE LIGHT AND THE FLAP INDICATOR NEEDLES SHOWED A SPLIT.  R&R LT FLAP POSITION TRANSMITTER IAW AMM 27-58-03-424-015.  OPS CHECK NORMAL.  VERIFIED TOOLS AND LOCKOUT PINS REMOVED.  P/N ON/OFF 18-1969-17. S/N OFF 0384B, S/N ON 0769B.
